MAUDE Adverse Event Report: CAREFUSION NDLELESS VLV ADPT ARTERIAL; SET, ADMIN, INTRAVASCULAR.

CAREFUSION NDLELESS VLV ADPT ARTERIAL; SET, ADMIN, INTRAVASCULAR.
Model Number 2000EA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.
 
Event or Problem Description
It was reported that the needle free valve leaked at connection to the easypump.Although requested, additional information was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added to: d11.The customer¿s report that the needle free valve leaked at connection could not be confirmed.The two reported smartsite connectors model 2000ea with lots 19075407 and 20035881 that were in use during the customer event were not returned for evaluation.A device history record for model 2000ea with lot number 19075407 was performed.The search showed that a total of (b)(4) units were built in 1 lot on 06jul2019.The search showed that there were no quality notifications for the failure mode reported by the customer.A device history record for model 2000ea with lot number 20035881 was performed.The search showed that a total of (b)(4) units were built in 1 lot on 09mar2020.The search showed that there were no quality notifications for the failure mode reported by the customer.The root cause of this failure was not identified as no product was returned.

Brand Name
NDLELESS VLV ADPT ARTERIAL
Common Device Name
SET, ADMIN, INTRAVASCULAR.
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10017349
Report Number9616066-2020-01447
Device Sequence Number14278745
Product Code FPA
UDI-Device Identifier07613203012751
UDI-Public7613203012751
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Model Number2000EA
Device Catalogue Number2000EA
Device Lot Number19075407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BBRAUN EASYPUMP,THERAPY DATE UNK